Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A note on the extension of compact operators

Author: Ȧsvald Lima
Journal: Proc. Amer. Math. Soc. 64 (1977), 374-375
MSC: Primary 47B05; Secondary 46B05
MathSciNet review: 0448135
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that for a real Banach space A the following properties are equivalent:

(1) For every pair X, Y of Banach spaces such that $ X \subseteq Y$, every compact linear operator $ T:X \to A$ admits an almost normpreserving extension $ \tilde T:Y \to A$.

(2) The same as (1) but with $ \dim \, X = 2$ and $ Y = l_\infty ^3$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B05, 46B05

Retrieve articles in all journals with MSC: 47B05, 46B05

Additional Information

PII: S 0002-9939(1977)0448135-9
Article copyright: © Copyright 1977 American Mathematical Society